Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Checking the Goldbach conjecture up to $4\cdot 10^ {11}$

Author: Matti K. Sinisalo
Journal: Math. Comp. 61 (1993), 931-934
MSC: Primary 11P32; Secondary 11Y35
MathSciNet review: 1185250
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One of the most studied problems in additive number theory, Goldbach’s conjecture, states that every even integer greater than or equal to 4 can be expressed as a sum of two primes. In this paper checking of this conjecture up to $4 \cdot {10^{11}}$ by the IBM 3083 mainframe with vector processor is reported.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11P32, 11Y35

Retrieve articles in all journals with MSC: 11P32, 11Y35

Additional Information

Keywords: Goldbach conjecture, Eratosthenes sieve method
Article copyright: © Copyright 1993 American Mathematical Society